Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    3
  • views
    3,512

Month 4

Marcus49

241 views

Hello everyone, 

It is now the fourth month and within the past 2 weeks I've broken out once, a combination of 3 whiteheads and one cyst. I am still taking 35mg/day twice a day. Overall, besides my recent breakout, I am truly beginning to see some real results! However, I'm not sure if it's the weather change or the accutane. Regardless, less acne makes me happy. 
Based on my time so far on accutane, here's what I have to say about the drug:
1. It HAS caused mood swings, I'm positive of it. Since I started the drug, my mood and behavior has changed slightly. Although, it may just be because since I'm on the drug, I pay a lot more attention to my acne and that makes me insecure. To be honest, I'm not sure which one it is but I can definitely say I've gotten more emotional since starting isotretinoin. 
2. It's cleared my face so far, kind of, but it's caused damage to my arms. I have multiple dry spots all over my arms with radii ranging from 2cm to 4cm. I can understand that people might think, well that's probably because you're not moisturizing. But no, I make 100% sure that my skin is always hydrated, using a mixture of non-pore-clogging oils and moisturizers. 

-M



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×